# SDR SWAA2024112752922

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED OFSS288 LEADING EDGE INTERNAL CAVITY AT LT WING 2024-672243<[01] REPLACED RAIL NUT PLATES LOCATED OFSS288 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-10-02 ITEM9 AND DWG#112A4402 SHEET:13; REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1-REPLACED RAIL NUT PLATES LOCATED OFSS288 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG#112A4402 SHEET:13; REV:-;[03] CERTIFIED. REPLACED RAIL NUT PLATES LOCATED OFSS288 LEADING EDGE INTERNAL CAVITY AT LT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG#112A4402 SHEET:13; REV:-
